Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (2): 020302    DOI: 10.1088/1674-1056/22/2/020302
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Asymptotic dynamics of the alternate degrees of freedom for atwo-mode system: An analytically solvable model
M. Arsenijevića, J. Jeknić-Dugićb, M. Dugića
a Department of Physics, Faculty of Science, Kragujevac, Serbia;
b Department of Physics, Faculty of Science and Mathematics, Niš, Serbia

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn